# SDR AALA202112306068

- Difficulty date: December 28, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 76,174 hours, 9,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS INOPERATIVE AT ROWS 30 THRU 40. SECURED WIRING CONNECTOR AT ROW 30 IAW AMM 33-51-00, OPS CHECK GOOD.
